# SDR UPS99229605

- Difficulty date: May 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208UP
- Make and model: Boeing 727247
- Aircraft serial: 21701
- Engine: Pwa JT8D15
- System (JASC): 7312 · Fuel Heater
- Part: Duct
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

INSPECTION TYPE:N/A, FIRE WARNING ON NR 1 ENGINE AFTER TAKEOFF ON CLIMBOUT.  SECURED ENGINE IAW PROCEDURE.  FIRE WARNING LIGHT/BELL WENT OUT WHEN POWER REDUCED.  FOUND FUEL DEICING HEATER DUCT BROKEN.  REMOVED AND REPLACED MANIFOLD AND RAN ENGINES.  OPS CK AND LK CK GOOD PER MM 71-00-00.
